Alert archive / Mississippi / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 37, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Jan 23, 2012, 12:14 AM CST for 6 counties in Mississippi. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 23, 2012, 12:14 AM CST (06:14 UTC)
- Expired
- Jan 23, 2012, 1:00 AM CST
- In force
- 46 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Calhoun County, MS, Lafayette County, MS, Panola County, MS, Pontotoc County, MS, Tallahatchie County, MS, Yalobusha County, MS
The radar
The Columbus AFB radar (KGWX), 143 km from the middle of the area, began a volume at 06:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 22, 10:59 PM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 6.2 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 998 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 455 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 475 m²/s²
- 0-3 km storm-relative helicity
- 474 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 10.8
The text
As transmitted, in the capitals the NWS used until 2016.
055
WUUS54 KMEG 230614
SVRMEG
MSC013-071-107-115-135-161-230700-
/O.NEW.KMEG.SV.W.0037.120123T0614Z-120123T0700Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
1214 AM CST MON JAN 23 2012
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN CALHOUN COUNTY IN NORTHEAST MISSISSIPPI...
SOUTHERN PONTOTOC COUNTY IN NORTHEAST MISSISSIPPI...
SOUTHERN LAFAYETTE COUNTY IN NORTHWEST MISSISSIPPI...
SOUTHEASTERN PANOLA COUNTY IN NORTHWEST MISSISSIPPI...
SOUTHEASTERN TALLAHATCHIE COUNTY IN NORTHWEST MISSISSIPPI...
YALOBUSHA COUNTY IN NORTHWEST MISSISSIPPI...
* UNTIL 100 AM CST
* AT 1214 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES
SOUTHEAST OF GEORGE PAYNE STATE PARK...AND MOVING NORTHEAST AT 60
MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PONTOTOC...
WATER VALLEY...GEORGE PAYNE STATE PARK AND TRACE STATE PARK.
THIS WARNING ALSO INCLUDES AREAS NEAR SARDIS LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A STORM SHELTER OR SMALL INTERIOR ROOM.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3373 9028 3377 9025 3376 9021 3378 9018
3381 9021 3409 8997 3433 8967 3428 8883
3424 8883 3386 8952 3386 8977 3389 8978
3389 8992 3382 8993 3380 9013 3376 9013
TIME...MOT...LOC 0614Z 244DEG 66KT 3409 8977
$$1 follow-up statement
668
WWUS54 KMEG 230649
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1249 AM CST MON JAN 23 2012
MSC107-230659-
/O.CAN.KMEG.SV.W.0037.000000T0000Z-120123T0700Z/
PANOLA MS-
1249 AM CST MON JAN 23 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PANOLA COUNTY IS
CANCELLED...
AT 1249 AM CST...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED.
LAT...LON 3382 9004 3407 8992 3426 8950 3427 8883
3424 8883 3386 8952 3386 8977 3389 8978
3389 8992 3382 8993
TIME...MOT...LOC 0649Z 244DEG 66KT 3437 8907
$$
MSC013-071-115-135-161-230700-
/O.CON.KMEG.SV.W.0037.000000T0000Z-120123T0700Z/
YALOBUSHA MS-TALLAHATCHIE MS-PONTOTOC MS-LAFAYETTE MS-CALHOUN MS-
1249 AM CST MON JAN 23 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CST
FOR NORTHERN CALHOUN...SOUTHEASTERN LAFAYETTE...SOUTHERN PONTOTOC...
EAST CENTRAL TALLAHATCHIE AND YALOBUSHA COUNTIES...
AT 1249 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 9 MILES
NORTHWEST OF PONTOTOC...MOVING NORTHEAST AT 75 MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ALGOMA...
PONTOTOC...TILLATOBA...TOCCOPOLA...WATER VALLEY...ROSEBLOOM...
CASCILLA...PINE VALLEY...BRYANT...GUMS...SPEARMAN...TYSON...BENWOOD
AND DELAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3382 9004 3407 8992 3426 8950 3427 8883
3424 8883 3386 8952 3386 8977 3389 8978
3389 8992 3382 8993
TIME...MOT...LOC 0649Z 244DEG 66KT 3437 8907
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 23, 12:03 AM CST, 11 minutes earlier.
Area forecast discussion, Jan 23, 12:03 AM CST, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
1203 AM CST MON JAN 23 2012
.UPDATE...
UPDATED TO ADD 06Z AVIATION DISCUSSION.
&&
.PREV DISCUSSION... /ISSUED 841 PM CST SUN JAN 22 2012/
UPDATE...
MESOANALYSIS UPDATE CONCERNING ENHANCED SEVERE WEATHER THREAT
ACROSS EAST ARKANSAS...SOUTHWEST TENNESSEE...AND NORTHWEST
MISSISSIPPI.
DISCUSSION...
..LOCALIZED SIGNIFICANT TORNADO OUTBREAK UNFOLDING ACROSS EASTERN
ARKANSAS...SOUTHWEST TENNESSEE...AND NORTHWEST MISSISSIPPI THIS EVENING...
..THIS IS A PARTICULARLY DANGEROUS SITUATION...
LOCALIZED TORNADO OUTBREAK EXPECTED ACROSS EASTERN ARKANSAS...SOUTHWEST
TENNESSEE INCLUDING THE MEMPHIS METROPOLITAN AREA...AND NORTHWEST
MISSISSIPPI BETWEEN 8 PM CST AND 12 AM CST. SEVERAL DISCRETE
SUPERCELL THUNDERSTORMS WITH STRONG TO INTENSE ROTATIONS AND A
HISTORY OF DAMAGING TORNADOES WILL MOVE INTO THE AFOREMENTIONED
AREA OVER THE NEXT COUPLE OF HOURS. THESE STORMS WILL MOVE INTO A
VERY FAVORABLE ENVIRONMENT CHARACTERIZED BY SURFACE BASED CAPES
APPROACHING 1300J/KG...-4C LI/S...AND LOW LEVEL (0-1KM) SRH IN
EXCESS OF 600M2/S2. THIS ENVIRONMENT WILL FAVOR THE POTENTIAL FOR
STRONG TORNADOES...POTENTIALLY LONG TRACKED...AS WELL AS VERY
LARGE HAIL BETWEEN GOLFBALL TO BASEBALL SIZE...AND DAMAGING WINDS
IN EXCESS OF 70 MPH. THERE HAS BEEN A HISTORY OF DAMAGE WITH THESE
SUPERCELLS AND THIS IS BECOMING A SERIOUS AND POTENTIALLY
LIFE THREATENING SITUATION. RESIDENCE ARE STRONGLY URGED TO
PREPARE NOW TO TAKE COVER IF A TORNADO WARNING/TORNADO EMERGENCY
IS ISSUED.
JLH
&&
.AVIATION...
06Z TAF CYCLE
AS OF 06Z TAF ISSUANCE...LINE OF STRONG TO SEVERE THUNDERSTORMS
EXTENDS FROM MILAN TENNESSEE TO TUTWILER MISSISSIPPI. SURFACE LOW
IS CENTERED NEAR KIRKSVILLE MISSOURI WITH A TRAILING COLD FRONT
EXTENDING SOUTHWEST THROUGH NORTHWEST ARKANSAS AND LOUISIANA.
SHOWERS AND THUNDERSTORMS HAVE ENDED AT JBR...AND WILL END BY
23/0630Z AT MEM...AND AT MKL AROUND 23/07Z. THREAT FOR STRONG TO
SEVERE THUNDERSTORMS WILL PERSIST AT TUP THROUGH 23/09Z. BEHIND
THE LINE OF SHOWERS AND THUNDERSTORMS...PARTIAL CLEARING WILL
BRIEFLY PRODUCE VFR CONDITIONS. HOWEVER...A PERIOD OF MVFR POST-
FRONTAL STRATUS/STRATOCUMULUS WILL ACCOMPANY THE PASSAGE OF THE
COLD FRONT THROUGH MID TO LATE MORNING WITH CLEARING SKIES/VFR
CONDITIONS AND GRADUALLY DIMINISHING WEST TO NORTHWEST WINDS
RETURNING THROUGH THE REMAINDER OF THE PERIOD.
CJC
&&
.PRELIMINARY POINT TEMPS/POPS...
MEM 47 58 40 60 / 100 0 0 0
MKL 47 56 34 58 / 100 10 0 0
JBR 40 56 34 57 / 10 0 0 0
TUP 50 61 40 61 / 100 10 0 0
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...WIND ADVISORY UNTIL 4 AM CST MONDAY FOR CLAY-CRAIGHEAD-
CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.
MO...WIND ADVISORY UNTIL 4 AM CST MONDAY FOR DUNKLIN-PEMISCOT.
MS...WIND ADVISORY UNTIL 4 AM CST MONDAY FOR ALCORN-BENTON MS-CALHOUN-
CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE MS-MARSHALL-
MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-TALLAHATCHIE-TATE-
TIPPAH-TISHOMINGO-TUNICA-UNION-YALOBUSHA.
TN...WIND ADVISORY UNTIL 4 AM CST MONDAY FOR CARROLL-CHESTER-CROCKETT-
DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-HARDIN-HAYWOOD-
HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-MCNAIRY-OBION-
SHELBY-TIPTON-WEAKLEY.
&&Hazardous weather outlook, Jan 22, 11:24 PM CST, 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 1124 PM CST SUN JAN 22 2012 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-240730- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 1124 PM CST SUN JAN 22 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TONIGHT THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS OVERNIGHT FOR PORTIONS OF WEST TENNESSEE AND NORTH MISSISSIPPI EAST OF A LINE FROM MARTIN TENNESSEE TO SENATOBIA MISSISSIPPI TO CLARKSDALE MISSISSIPPI. DAMAGING WINDS...TORNADOES AND LARGE HAIL WILL BE THE PRIMARY SEVERE WEATHER THREATS. A WIND ADVISORY IS IN EFFECT FOR MOST OF THE OVERNIGHT HOURS FOR SOUTH TO SOUTHWEST WINDS GUSTING TO 40MPH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NECESSARY OVERNIGHT FOR THOSE AREAS IN THE MODERATE RISK.
In the hours before
Local storm report, Jan 22, 10:59 PM CST, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1059 PM CST SUN JAN 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM HAIL SOUTHAVEN 34.97N 90.00W
01/22/2012 E1.75 INCH DESOTO MS PUBLIC
REPORT OF HAIL UP TO THE SIZE OF GOLFBALLS ON CHURCH ROAD
BETWEEN GETWELL AND PLEASANT HILL ROAD.
&&
CJCLocal storm report, Jan 22, 11:01 PM CST, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1101 PM CST SUN JAN 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM HAIL ATOKA 35.45N 89.77W
01/22/2012 E0.88 INCH TIPTON TN TRAINED SPOTTER
1015 PM TSTM WND GST ATOKA 35.45N 89.77W
01/22/2012 E58 MPH TIPTON TN TRAINED SPOTTER
&&
CJCLocal storm report, Jan 22, 11:27 PM CST, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1127 PM CST SUN JAN 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 PM TORNADO TREBLOC 33.83N 88.85W
01/22/2012 CHICKASAW MS TRAINED SPOTTER
TRAINED SPOTTER REPORTED TORNADO ON THE GROUND NEAR
TREBLOC.
&&
CJCLocal storm report, Jan 22, 11:55 PM CST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1155 PM CST SUN JAN 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM TSTM WND DMG DYER 36.07N 88.99W
01/22/2012 GIBSON TN PUBLIC
METAL DETACHABLE GARAGE BLOWN OVER.
&&
BORGHOFFLocal storm report, Jan 22, 11:56 PM CST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1156 PM CST SUN JAN 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1155 PM TSTM WND DMG MASON 35.41N 89.54W
01/22/2012 TIPTON TN LAW ENFORCEMENT
POWERLINES DOWN ALONG US-70 IN MASON.
&&
CJCLocal storm report, Jan 23, 12:14 AM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1214 AM CST MON JAN 23 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0726 PM HAIL BLACK ROCK 36.11N 91.11W
01/22/2012 E1.00 INCH LAWRENCE AR LAW ENFORCEMENT
QUARTER SIZE HAIL REPORTED BY LAWRENCE COUNTY SHERIFFS
OFFICE IN BLACK ROCK.
0738 PM HAIL CASH 35.80N 90.93W
01/22/2012 E1.00 INCH CRAIGHEAD AR EMERGENCY MNGR
QUARTER SIZE HAIL REPORTED BY CRAIGHEAD COUNTY EMERGENCY
MANAGEMENT NEAR THE INTERSECTION OF ROUTES 226 AND 67
NEAR CASH.
0738 PM HAIL SEDGWICK 35.98N 90.86W
01/22/2012 E0.75 INCH LAWRENCE AR TRAINED SPOTTER
DIME TO PENNY SIZE HAIL REPORTED BY SPOTTER.
0829 PM TSTM WND DMG JONESBORO 35.82N 90.69W
01/22/2012 CRAIGHEAD AR EMERGENCY MNGR
TREE DOWN BLOCKING HIGHWAY 226 SPUR IN SOUTHWEST
JONESBORO
0829 PM HAIL MARMADUKE 36.19N 90.39W
01/22/2012 E0.75 INCH GREENE AR TRAINED SPOTTER
0852 PM HAIL 3 W COLT 35.13N 90.87W
01/22/2012 E1.00 INCH ST. FRANCIS AR EMERGENCY MNGR
ST. FRANCIS COUNTY OFFICE OF EMERGENCY MANAGEMENT REPORTS
QUARTER SIZE HAIL WEST OF COLT NEAR AR 306 AND AR 193.
0855 PM HAIL 2 N COLT 35.16N 90.81W
01/22/2012 E1.25 INCH CROSS AR LAW ENFORCEMENT
LAW ENFORCEMENT REPORTS HALF DOLLAR SIZE HAIL 2 MILES
NORTH OF COLT ALONG THE CROSS AND ST. FRANCIS COUNTY
LINE.
0916 PM TSTM WND GST CAMPBELL 36.49N 90.07W
01/22/2012 E0.00 MPH DUNKLIN MO PUBLIC
60 MPH WINDS AND PEA SIZE HAIL REPORTED IN CAMPBELL.
0933 PM HAIL TYRONZA 35.49N 90.36W
01/22/2012 E1.00 INCH POINSETT AR EMERGENCY MNGR
POINSETT COUNTY OEM REPORTS QUARTER SIZE HAIL AND 50 MPH
WINDS JUST SOUTH OF TYRONZA AT HWY 118 ALONG THE
CRITTENDEN/POINSETT COUNTY LINE.
0945 PM TSTM WND DMG 1 WNW WEST HELENA 34.55N 90.66W
01/22/2012 PHILLIPS AR LAW ENFORCEMENT
TRACTOR TRAILER OVERTURNED ON US-49 NEAR WEST HELENA.
NUMEROUS STORAGE SHEDS ALSO FLIPPED OVER ON THE SOUTH
SIDE OF THE ROAD
1005 PM TSTM WND DMG ROBINSONVILLE 34.82N 90.32W
01/22/2012 TUNICA MS LAW ENFORCEMENT
POWER LINES DOWN NEAR ROBINSONVILLE
1015 PM TSTM WND DMG UNION CITY 36.42N 89.05W
01/22/2012 OBION TN AMATEUR RADIO
TREE DOWN ON NAILING DRIVE
1015 PM TSTM WND GST ATOKA 35.45N 89.77W
01/22/2012 E58.00 MPH TIPTON TN TRAINED SPOTTER
1015 PM TSTM WND DMG FRIENDSHIP 35.91N 89.24W
01/22/2012 CROCKETT TN LAW ENFORCEMENT
CARPORT DESTROYED
1015 PM HAIL ATOKA 35.45N 89.77W
01/22/2012 E0.88 INCH TIPTON TN TRAINED SPOTTER
1017 PM TSTM WND GST SIDONIA 36.24N 88.91W
01/22/2012 E65.00 MPH WEAKLEY TN EMERGENCY MNGR
REPORTED BY WEAKLEY COUNTY EMA.
1018 PM TSTM WND DMG 2 SE WHITEHAVEN 35.00N 90.01W
01/22/2012 SHELBY TN AMATEUR RADIO
WELCOME TO TENNESSEE SIGN BLOWN DOWN ON I-55 NEAR THE
TENNESSEE/MISSISSIPPI STATE LINE
1018 PM TSTM WND DMG 1 S SOUTHAVEN 34.96N 90.00W
01/22/2012 DESOTO MS AMATEUR RADIO
DEBRIS ON ROADWAY ON I-55 AT MILE MARKER 275...AND
NORTHBOUND CHURCH ROAD EXIT SIGN ON I-55 BLOWN DOWN.
1023 PM HAIL 7 S HERNANDO 34.73N 89.99W
01/22/2012 E1.00 INCH DESOTO MS TRAINED SPOTTER
1030 PM HAIL SOUTHAVEN 34.97N 90.00W
01/22/2012 E1.75 INCH DESOTO MS PUBLIC
REPORT OF HAIL UP TO THE SIZE OF GOLFBALLS ON CHURCH ROAD
BETWEEN GETWELL AND PLEASANT HILL ROAD.
1030 PM TSTM WND DMG DYER 36.07N 88.99W
01/22/2012 GIBSON TN PUBLIC
METAL DETACHABLE GARAGE BLOWN OVER.
1036 PM TSTM WND GST N GERMANTOWN 35.09N 89.79W
01/22/2012 E65.00 MPH SHELBY TN NWS EMPLOYEE
ESTIMATED 65 MPH WIND GUST AT NATIONAL WEATHER SERVICE
FORECAST OFFICE.
1120 PM TORNADO TREBLOC 33.83N 88.85W
01/22/2012 CHICKASAW MS TRAINED SPOTTER
TRAINED SPOTTER REPORTED TORNADO ON THE GROUND NEAR
TREBLOC.
1155 PM TSTM WND DMG MASON 35.41N 89.54W
01/22/2012 TIPTON TN LAW ENFORCEMENT
POWERLINES DOWN ALONG US-70 IN MASON.
&&
CJCThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 22, 9:01 PM CST | Severe Thunderstorm Warning | MEG | Coahoma | 44 min |
| Jan 22, 9:18 PM CST | Tornado Warning | MEG | Tunica | 27 min |
| Jan 22, 9:21 PM CST | Severe Thunderstorm Warning | MEG | Coahoma, Tunica | 24 min |
| Jan 22, 9:41 PM CST | Severe Thunderstorm Warning | MEG | Coahoma, DeSoto, Panola, Quitman, Tate, Tunica | 49 min |
| Jan 22, 9:46 PM CST | Tornado Warning | MEG | DeSoto, Tate, Tunica | 29 min |
| Jan 22, 9:55 PM CST | Tornado Warning | MEG | DeSoto | 22 min |
| Jan 22, 10:06 PM CST | Tornado Warning | MEG | DeSoto, Tunica | 24 min |
| Jan 22, 10:10 PM CST | Tornado Warning | MEG | DeSoto | 35 min |
| Jan 22, 10:25 PM CST | Severe Thunderstorm Warning | MEG | Benton, DeSoto, Lafayette, Marshall, Panola, Quitman and 3 more | 50 min |
| Jan 22, 10:27 PM CST | Tornado Warning | MEG | Benton, DeSoto, Marshall | 48 min |
| Jan 22, 10:38 PM CST | Severe Thunderstorm Warning | MEG | Coahoma, Panola, Quitman, Tallahatchie, Yalobusha | 52 min |
| Jan 22, 11:04 PM CST | Severe Thunderstorm Warning | MEG | Chickasaw, Lee, Monroe | 41 min |
| Jan 22, 11:12 PM CST | Tornado Warning | MEG | Chickasaw, Monroe | 32 min |
| Jan 22, 11:14 PM CST | Severe Thunderstorm Warning | MEG | Alcorn, Benton, Lafayette, Marshall, Panola, Tate and 2 more | 46 min |
| Jan 22, 11:27 PM CST | Severe Thunderstorm Warning | MEG | Alcorn, Tishomingo | 48 min |
| Jan 22, 11:28 PM CST | Severe Thunderstorm Warning | MEG | Lafayette, Marshall, Panola, Quitman, Tallahatchie, Yalobusha | 47 min |
| Jan 22, 11:40 PM CST | Tornado Warning | MEG | Alcorn, Tishomingo | 33 min |
| Jan 22, 11:58 PM CST | Severe Thunderstorm Warning | MEG | Lafayette, Lee, Marshall, Pontotoc, Tippah, Union | 47 min |
| Jan 23, 12:34 AM CST | Severe Thunderstorm Warning | MEG | Alcorn, Prentiss, Tippah, Union | 41 min |
| Jan 23, 12:57 AM CST | Special Weather Statement | MEG | Chickasaw, Itawamba | 48 min |
| Jan 23, 1:00 AM CST | Special Weather Statement | MEG | Calhoun, Yalobusha | 30 min |
| Jan 23, 1:10 AM CST | Severe Thunderstorm Warning | MEG | Itawamba | 32 min |
| Jan 23, 1:31 AM CST | Special Weather Statement | MEG | Calhoun, Chickasaw | 29 min |
| Jan 23, 1:59 AM CST | Special Weather Statement | MEG | Chickasaw | 31 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.